# SDR SWAA2024100744025

- Difficulty date: October 1, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 33,925 hours, 16,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1671 FAIL TEST.<[01] REPLACED BATTERY PACK M1671; PERFORMED GOOD TEST PER AMM 33-51-06-960-805. TASK CARD COMPLETED;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
